# SDR 98ZZZX2292

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N88GW
- Make and model: Cessna 441
- Aircraft serial: 4410187
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt Tray
- Part number: 4523050
- Condition: Cracked
- Location: Elt Mount
- Part time: 700 hours
- Component: ELT1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COURSE OF ROUTINE ELT BATTERY CHANGE NOTED 1 EACH MOUNTING SCREW HAD PULLED OUT OF MOUNTING TRAY AND A SECOND HOLE CRACKED.  NOTE:  TRAY MOUNTED INVERTED WITH TRAY AND MOUNTING SCREWS SUPPORTING WEIGHT OF ELT.
